# SDR AALA202507170509

- Difficulty date: July 16, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 67,554 hours, 28,518 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AFTER RAISING THE GEAR HANDLE, RIGHT MAIN GEAR LIGHT STAYED RED. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA.  (OPEN).
